# SDR WTAA970098

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Iced Up
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - RT AIR COND PACK FAIL LIGHT INDICTION REPORTED AFTER DEPARTURE.  SMOKE ODOR REPORTED IN CABIN.  A/C RETURNED TO STATION WITHOUT INCIDENT.  MX FOUND RIGHT PACK FROZEN WITH ICE.  DEFERRED RIGHT PACK PER MEL 21-50-2.  A/C RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL AS UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AIR COND SYSTEM OPERATIONALLY CHECKS NORMAL IN AUTO AND MANUAL MODES.  (M)
